# SDR CA190715014

- Difficulty date: July 12, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 34,216 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Master Link
- Part number: CT4189
- Condition: Loose
- Location: Ng Retract Chain
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION ON THE NOSE GEAR RETRACT CHAIN A LINK NEEDED TO BE REMOVED. THE MAINTENANCE TECHNICIAN PROCURED A MASTER LINK FROM INVENTORY, DURING INSTALL IT WAS NOTICED THAT ONE OF THE PINS ON THE NEW MASTER LINK WAS NOT CRIMPED PROPERLY TO THE PLATE (SEE PIC ATTACHED). AFTER INSPECTING ALL MASTER LINKS IN THE FLEET AND INVENTORY WE FOUND ONE OTHER LINK THAT WAS NOT CRIMPED PROPERLY. ALL EFFECTIVE LINKS REMOVED FROM INVENTORY (TC# 20190715014)
